# SDR JR2R20220609234

- Difficulty date: June 9, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N87345
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000582
- Aircraft time: 13,236 hours, 7,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 17030708003
- Condition: Cracked
- Location: Zone 100
- Part time: 13,236 hours, 7,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WHEEL WELL STUB ANGLE CRACKED FWD SIDE OF FR52 WEB
